# SDR QXEA2010071400417

- Difficulty date: July 10, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 7,635 hours, 8,398 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 431QXS
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN LIGHT MAIN GEAR INDICATOR STAYED ILLUMINATED AFTER GEAR RETRACTION.  R & R LANDING GEAR CONTROL PANEL, IAW AMM TASK 32-31-01-000-801, 32-31-01-400-801, FUNCTIONAL TEST GOOD, IAW AMM TASK 32-31-01-720-801. INSPECTED LANDING GEAR HARNESS, NO DEFECTS NOTED. RETURNED TO SERVICE.
